# SDR MASA2008111200769

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 15,884 hours, 15,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7345 MHT-IAD.  CAPT COULD NOT OPEN THE MAIN PASSENGER DOOR FROM THE OUTSIDE.  MX COULD NOT DUPLICATE AND OPENED THE DOOR NORMALLY.
